RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 6, Page 1248 (Mi dan41072)  

Поправки к статье “Об одном приложении полигармонических функций в теории упругости” (ДАН, т. 233, № 3, 1977 г.)

A. D. Koshelev


Full text: PDF file (58 kB)

Citation: A. D. Koshelev, “Поправки к статье “Об одном приложении полигармонических функций в теории упругости” (ДАН, т. 233, № 3, 1977 г.)”, Dokl. Akad. Nauk SSSR, 234:6 (1977), 1248

Citation in format AMSBIB
\Bibitem{Kos77}
\by A.~D.~Koshelev
\paper Поправки к статье ``Об одном приложении полигармонических функций в теории упругости'' (ДАН, т.~233, \No~3, 1977~г.)
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 6
\pages 1248
\mathnet{http://mi.mathnet.ru/dan41072}


Linking options:
  • http://mi.mathnet.ru/eng/dan41072
  • http://mi.mathnet.ru/eng/dan/v234/i6/p1248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020